Disadvantages Of Aerosol Therapy
Side Effects

Disadvantages Of Aerosol Therapy

Airborne particle formation and transport to the lungs is a complex and diverse topic, with physicians and researchers learning about its dynamics on a daily basis. For a variety of reasons, the aerosol route of medication delivery has become the preferred method of drug administration for those managing pulmonary disease. Here are some disadvantages and side effects of taking too much aerosol.

What is Aerosol Therapy

Disadvantages Of Aerosol Therapy

  • It is frequently necessary to use specialized equipment in order to administer it.
  • Patients must be able to take deep, coordinated breaths in order to be considered stable.
  • Numerous variables influence how much medication is given to the airways with an aerosol delivery system.
  • Difficulties in estimating dose and repeatability of dose are present.
  • When using metered dose inhalers, it might be difficult to coordinate hand movement and breathing.
  • There is a lack of information about device use as well as administration protocols among physicians, nurses, and therapists.
  • An insufficient amount of technical data on aerosol-producing devices
  • Absorption into the systemic circulation occurs as a result of oropharyngeal deposition.
  • Tissue irritation, bronchospasm, pollution, and infections of the airway are all possible consequences of this exposure.

Most Common Risks Associated With Aerosol Therapy

Airway obstruction

During an aerosol delivery, dehydrated fluids in the patient’s airways may absorb the water and grow to the point where they become too large to pass through the airways. Watch the individual very attentively and allow him to make reasonable progress through the treatment program to avoid this. It is possible that you will need suction devices on hand.

ALSO READ  Disadvantages of Snake Gourd

Bronchospasms

When giving a cold spray versus a hot aerosol, it is more likely for aerosol to produce this condition (particularly among asthmatics). If the patient is coughing excessively, cease the therapy and give him or her some time to recover. If this continues during the course of treatment, discontinue treatment and contact the physician.

Organic Health Fact
Organic Health Fact has 10 years of experience in health and wellness. You can subscribe us for the latest health-related blogs and updates.
https://www.organichealthfact.com